MAUDE Adverse Event Report: ETHICON INC. J-VAC RESERVOIR 300 ML; CATHETER TIP SUCTION

ETHICON INC. J-VAC RESERVOIR 300 ML; CATHETER TIP SUCTION
Model Number 2163
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Additional information: h6 component code: g07002 - device not received.Additional information provided: did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? no.Did the patient require revision surgery or hardware removal? no.Patient status/ outcome / consequences: no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study unknown.Device property of none.Device in possession of none.Additional information has been requested however not received.Attempts to obtain the product sample have been made.If further details are received at a later date a supplemental medwatch will be sent.Please clarify, were the eight (8) jvac reservoirs found defective over the same procedure? if no, please clarify how many patient events did the event occur on and how many reservoirs were used on each? please confirm, did all the faulty reservoirs shared the same lot number (ju0677)? if not, please clarify what is the lot number of each faulty device? please provide the source or name of person providing answers to follow-up questions to sales rep.Mw# 2210968-2023-03267, mw# 2210968-2023-03268, mw# 2210968-2023-03269, mw# 2210968-2023-03270, mw# 2210968-2023-03271, mw# 2210968-2023-03272, mw# 2210968-2023-03273.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and a reservoir was used.Record with problem in the vacuum operation, the internal spring does not work.I identify a spring that broke when the patient's debt was discarded.No reported patient consequences.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h4 the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Note: events reported on: mw# 2210968-2023-03266, mw# 2210968-2023-03267, mw# 2210968-2023-03268, mw# 2210968-2023-03269, mw# 2210968-2023-03270, mw# 2210968-2023-03271, mw# 2210968-2023-03272, mw# 2210968-2023-03273 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
J-VAC RESERVOIR 300 ML
Common Device Name
CATHETER TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-FLEXTRONICS MEDICAL
1659 gailes blvd
san diego CA 92154
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16865113
Report Number2210968-2023-03266
Device Sequence Number5385660
Product Code JOL
UDI-Device Identifier10705031003323
UDI-Public10705031003323
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2163
Device Catalogue Number2163
Device Lot NumberJU0677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown